# SDR AALA201704069011

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 20,772 hours, 8,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT INBOARD F/A JUMPSEAT POSITION MISSING FLASHLIGHT. MAINTENANCE INSTALLED NEW CABIN EMERGENCY FLASHLIGHT, WITH NEW BATTERY, AT RIGHT AFT F/A JUMP SEAT IAW AMM  25-64-00. OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
